Stable models of formulas with generalized quantifiers (preliminary report)

Joohyung Lee, Yunsong Meng

Research output: Chapter in Book/Report/Conference proceedingConference contribution

4 Scopus citations

Abstract

Applications of answer set programming motivated various extensions of the stable model semantics, for instance, to allow aggregates or to facilitate interface with external ontology descriptions. We present a uniform, reductive view on these extensions by viewing them as special cases of formulas with generalized quantifiers. This is done by extending the first-order stable model semantics by Ferraris, Lee and Lifschitz to account for generalized quantifiers and then by reducing the individual extensions to this formalism.

Original languageEnglish (US)
Title of host publicationTechnical Communications of the 28th International Conference on Logic Programming, ICLP 2012
Pages61-71
Number of pages11
DOIs
StatePublished - Dec 1 2012
Event28th International Conference on Logic Programming, ICLP 2012 - Budapest, Hungary
Duration: Sep 4 2012Sep 8 2012

Publication series

NameLeibniz International Proceedings in Informatics, LIPIcs
Volume17
ISSN (Print)1868-8969

Other

Other28th International Conference on Logic Programming, ICLP 2012
CountryHungary
CityBudapest
Period9/4/129/8/12

Keywords

  • Answer set programming
  • Generalized quantifiers
  • Stable model semantics

ASJC Scopus subject areas

  • Software

Fingerprint Dive into the research topics of 'Stable models of formulas with generalized quantifiers (preliminary report)'. Together they form a unique fingerprint.

Cite this